# SDR DALA2022120707873

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,187 hours, 26,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT HORIZONTAL STAB PANEL LWR SURFACE.  REMOVED INNER SKIN AND CORE IN DENTED AREA IAW SRM. PREPARED AREA FOR CORE INSTALL IAW SRM. REPAIRED IAW SRM. REPAIR DETAILS TREATED AND PRIMED IAW SRM. CW PAST REPAIR INSPECTION IAW SRM.
